IEEE - Institute of Electrical and Electronics Engineers, Inc. - Design of chaotic binary sequences with good statistical properties based on piecewise linear into maps

Proceedings of the Seventh International Conference on Microelectronics for Neural, Fuzzy and Bio-Inspired Systems. MicroNeuro'99

Author(s): Tsuneda, A. ; Eguchi, K. ; Inoue, T.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1999
Conference Location: Granada, Spain, Spain
Conference Date: 9 April 1999
Page(s): 261 - 266
ISBN (Paper): 0-7695-0043-9
DOI: 10.1109/MN.1999.758873
Regular:

This paper shows design of chaotic binary sequences with good statistical properties based on one-dimensional piecewise linear maps. Such chaotic binary sequences are shown to be balanced and... View More

Advertisement